# SDR AALA202102289002

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 1,936 hours, 7,511 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY BEARING  HINGE ARM 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE-ARM END FITTING 2 ON LEFT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
